Translator Disclaimer
2000 A family of cubic rational maps and matings of cubic polynomials
Mitsuhiro Shishikura, Tan Lei
Experiment. Math. 9(1): 29-53 (2000).

Abstract

We study a family of cubic branched coverings and matings of cubic polynomials of the form $g\mate f$, with $g=g_a:z\mapsto z^3+a$ and $f=P_i$ for $i=1$, 2, 3 or $4$. We give criteria for matability or not of critically finite $g_a$ with each $P_i$. The maps $g_a\mate P_1$ illustrate features that do not occur for matings of quadratic polynomials: they never have Levy cycles but do sometimes have Thurston obstructions.

Citation

Download Citation

Mitsuhiro Shishikura. Tan Lei. "A family of cubic rational maps and matings of cubic polynomials." Experiment. Math. 9 (1) 29 - 53, 2000.

Information

Published: 2000
First available in Project Euclid: 5 March 2003

zbMATH: 0969.37020
MathSciNet: MR1758798

Subjects:
Primary: 37F10
Secondary: 30C10

Rights: Copyright © 2000 A K Peters, Ltd.

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.9 • No. 1 • 2000
Back to Top